Jump to content

Dizzy Dame

Members
  • Content Count

    1,132
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Dizzy Dame

  • Rank
    Advanced Member
  • Birthday 10/12/1982

Profile Information

  • Gender
    Female
  • Location
    ohio

Recent Profile Visitors

4,492 profile views
  1. I used to have this symptom when my POTS was at its worst. Despite trying dozens of different medications over time, that symptom was always around. I could never account for it, but it did go away once my symptoms began to improve. It's been years since I've experienced it, but I remember it being terrifying. I even asked about it while I was a patient at the Vanderbelt studies and they had no idea what I was talking about.
  2. Hi all! It's been a long time since I posted here, and I'm sure most of you don't remember me, but I wanted to make a post because after several years of being essentially symptom-free from POTS and other autonomic problems, my symptoms have started to resurface. First, I'd like to write a paragraph about my recovery, because maybe it'll help some of you in some way. I'm not a doctor, I'm just telling my own story, and what worked for me may not work for everyone. I became sick with autonomic symptoms in 2005. I developed terrible orthostatic intolerance, and--like most people with POTS, wou
  3. Thanks hun, I've been so healthy over the past year or so that I almost forgot about Dinet hehe. But I'm glad to be back with all my friends :)

  4. lauren good to see you on here! ive been thinking of you ans wondering how you are doing...hope your ok.. love linda

  5. Hi Lois,

    I saw Dr. L today and thought of you. Just wanted to pop in and say hi!

    I hope you're doing well : )

    -Lauren

  6. OK I now know what you mean by a herx, wow! I am in so much pain. I called the LLMD, I have two choices stop for a week and go back on the IV, or stick it though. The besk thing if I can is stick it out so I am going to try but, I am not sure how long I can. I have pain in places I didn't know! also the headaches.....

    I thought I would drop a line, know I truly know why you where

  7. Hey Em, just thought I'd pop in and add ya to my friends list : )

    I love these new profiles! Don't you?

    Hope you're having a realxing and herx-free evening!

    Hugs,

    Lauren

  8. No problem Amy! I think it's really important that us lymie POTSies stick together, because our illnesses are so different and complicated.

    I really hope the IV antibiotics work for you and that you start seeing improvements soon!

    Hugs,

    Lauren

  9. Thanks for all the pointers! Starting the treatment in the world of lymes is so crasy, not knowing what to do, and whats the right thing to do! It nice to know I am not alone! Thanks for the support!

  10. Ooooh. Stopping BB's without weaning can be very dangerous. You should try to get in touch with your doctor right away...I'm not sure what other advice to give you but please talk to your doctor asap.
  11. Are you worried about structural problems in your heart? If so, a cardiac ultrasound is the best way to look for those.
  12. The autonomic nervous system controls blood vessel constriction and dialation. That's why many with autonomic neuropathy have difficulty regulating their blood pressure and develop orthostatic hypotension.
  13. I get the exact same thing, except mine's accompanied by flashing lights (whether or not my eyes are open). I've always been too scared to bring it up to my doctor because I know he won't have any idea what's causing it, and he'll probably think I'm out of my skull. I've noticed that this sensation usually happens after a night of bad adrenaline surges. In fact, I've come to expect it on my really bad days. On days when I feel healthier, I've never had it happen. Let us know if you find out what's causing it! I've got to try to remember to ask the neuro I've been seeing at Hopkins, because h
  14. Linda, I get this feeling too, especially when my pressure's too low. It's kind of scary, but I've tried to get used to it. Just letting you know you're not alone
×
×
  • Create New...